# SDR HEEA077777

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,829 hours
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: M880511104
- Condition: Stuck
- Location: Microphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MICROPHONE SWITCH STUCK IN OPEN POSITION.
